Marketing diversity: a response to Joseph and colleagues

Veríssimo, Diogo and MacMillan, Douglas C. and Smith, Robert J. (2011) Marketing diversity: a response to Joseph and colleagues. Conservation Letters, 4 (4). pp. 326-327. ISSN 1755-263X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1755-263X.2011.00175.x
Item Type: Article
Subjects: Q Science > QH Natural history > QH75 Conservation (Biology)
Divisions: Faculties > Social Sciences > School of Anthropology and Conservation > DICE (Durrell Institute of Conservation and Ecology)
Depositing User: Bob Smith
Date Deposited: 14 Feb 2012 13:56
Last Modified: 04 Nov 2014 09:30
Resource URI: https://kar.kent.ac.uk/id/eprint/28727 (The current URI for this page, for reference purposes)
  • Depositors only (login required):